Vol. 82, No. 1, 1979

Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On selfadjoint derivation ranges

Joseph Gail Stampfli

Vol. 82 (1979), No. 1, 257–277
Abstract

The properties of those operators on a Hilbert space which induce a derivation whose range after closure is self-adjoint are studied. Such operators are termed D-symmetric. A characterization of compact D-symmetric operators is given. Normal derivations are considered, and an example of an irreducible, not essentially normal, D-symmetric operator is presented.

Mathematical Subject Classification 2000
Primary: 47B47
Secondary: 47A05, 47A65
Milestones
Received: 23 March 1978
Published: 1 May 1979
Authors
Joseph Gail Stampfli